# SDR LR7A2010091400069

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,845 hours, 19,754 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER SB382-57-82 R4 APPX C FOUND HOLE CRACK IN WING PLANK LAYER AT CWS213.5R, FS 543.12, WL 256.  REPAIRED IAW LAC MEA 382-57-10-027.
